# SDR SWI2025F00355

- Difficulty date: November 26, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 38,962 hours, 28,674 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE LIGHTNING STRIKES ALONG LH, LOWER EXTERNAL AIRCRAFT SKIN BETWEEN FS 202.00 - 581.00. MARKED AND NUMBERED (12EA)     (C-CHECK RO 3/14/2025)    REPAIRED DAMAGE  ALONG LH, LOWER EXTERNAL AIRCRAFT SKIN BETWEEN FS 202.00 - 581.00 REF. MHIRJ REO 670-53-00-762 REV -A DATE 2025-01-02. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY. REPAIRED 2EA LOCATION WITH A CUT OUT REPAIR PER MHIRJ REO 670-53-11-2070 REV--, DATED 2024-12-30, ALL STEPS COMPLIED WITH.
